# SDR FDEA201803220755

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 71,009 hours, 16,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND STA 1902, X=-56 FLOOR SUPPORT FOUND CORROSION.  CORROSION ON FLOOR SUPPORT REMOVED AND FOUND TO EXCEED LIMIT PER SRM 53-00-00-2R FIG 206. CORRODED FLOOR SUPPORT REMOVED AND REPLACED FROM STA 1887 TO STA 2007 X= -56 PER SRM 51-31-01-0G. NEW FLOOR SUPPORT FABRICATED BY MACHINING PER DOUGLAS DRAWING AGA7551 REV G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
